ent-icon
Neurologist
I am having pain in the nerve just above my ear. Last year also I suffered with the same issue & later it was diagnosed as Myositis. I am under medication for my acne & been consuming Doxycycline for more than a month. Is this a side effect if Doxycycline? Why does it happen?
64 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore
Hi there...doxycycline does not cause any ear pain or myosotis. For acne it is given for a duration of 4 to 6 weeks. You can take it safely unless you are pregnant. The pain you are describing could be due to several reasons like mastoditis, ear infection, referred pain from any ear injury. It will require complete examination. So kindly consult nearby ent specialist and neurologist for further examination.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.